This topic is now closed to further replies.
After 7 months of Effexor 150mg, my pdoc agreed to wean me off in order to see if my sex drive/sexual dysfunction resolves. I am very concerned with the withdrawals of this med.
She gave me a weaning schedule, but it seems very short/quick for this drug. I am currently on 2nd day of 75mg, and feeling mainly very tired, more apathetic, lightheaded, with a bit of restless sleep. Any feedback/experiences??
Effexor 112mg (for 3 days)
Effexor 75mg (for 3 days)
Effexor 37.5mg (for 3 days)
Prozac 20mg (for 7 days)
Prozac 10mg (for 7 days) then stop....
Since I've been on Effexor for 7 months, I've had zero emotional depressive symptoms (like the crying, sadness etc) negative ruminations have lessened, no anxiety whatsoever either...
Issue is, I've become more & more lethargic. I sleep a full 10 hours per night and then I cannot get out of bed. I'm not really tired, I just literally cannot get myself to do anything. I am super content just laying in bed for hours. I read crap online for hours, I often take 2 hour naps in afternoon. It pains me to take a shower & go outside. I procrastinate on work/everything... I avoid doing things I need to do just so i can lay in bed! No interest, motivation, pleasure in anything. How can I light a "fire under my ass" again? The same issue happens with other meds that work for depression, but then they cause this!
And no, my doc won't increase my Ritalin (which I have a tolerance to & it stopped working). She won't put me on any other stimulants which seem to be the only thing that help me in this state. Yes, I've tried Abilify add-on...not sure if I want to keep adding more meds or if there something better I can switch out in my situation?
Seems my choice is to either be emotionally depressed or a complete apathetic sloth!!! Any ideas?
First off, I'm aware people here sometimes have issues when switching from Brand med to Generic. My pdoc started me on a Generic Venlafaxine, (maybe she didn't want there to be an issue at a later date, in case I wasn't given the specific Effexor name brand everytime, I guess)? I started on 37.5mg Mylan tab, and as I increased, not sure if it changed. Last 4 months, I was taking 150mg (in 1 tab pill), (can't remember the name).
Anyway, I am completely confused!! I've been on different generic manufacturers and different formulations (sometimes I go to a different pharmacy, due to stock, they sometimes give me 2 75mg doses, instead of 150mg). I'm not sure even which manufacturer/brand I've been taking the longest, as I don't save the packages. However, I have noticed this last week, I've been on a different pill than months prior. I am definitely feeling different (much more tired, LAZY, spacey and sweaty) I compared my current pill (Peach, 2 dose 75mg Pfizer Venlafaxine Capsules with individual beads) to a previous one (White, Mylan Venlafaxine, it's a hard tablet inside a capsule?). I've never been on the capsule with individual beads version (usually only the hard tab).
I don't know the difference between these formulations (capsule with beads versus hard tabs)!! I'm assuming there would be a huge difference in the release mechanism and absorption of the drug right? I'm not sure what to do, or which specific manufacturer/name to request now....I also read that only XR formulation exists (no instant) so all of these should be extended, right? Which ones have the best reputation?
I’ve been on Effexor the last 3-4 months, I haven’t felt anxious at all, or depressed. Seems great right? I increased a week ago (to 150mg), and since, It’s increasingly difficult to get out of bed in the morning. I sleep really well, I don’t feel tired. I just feel soooo comfortable, relaxed, calm, cozy and content that I just lay in bed for an extra 3 hours. My mind empty.
The last few days, I’ve been completely shirking off/avoiding all responsibilities: called in sick to work twice, skipped my courses, just to lay around in my pjs and do nothing! WTF? I No desire to socialize, haven't showered the last 2 days...It reminds me when I was on Celexa - I became so lazy/apathetic/disinterested that I had to discontinue.
Is there such a thing as “too much serotonin?” Maybe I should just wait things out, until I get used to it? I feel like I need to increase my stimulant & drink extra coffee just to light a fire under my @ss.
During misdiagnosis days, Effexor destroyed my life when I was barely 21. Severe mania, severe adhd, blackouts, being manipulated by psychopathic friends, and ruination all around. And PSSD (least of my issues then). Fixed (somehow) by 23 or so.
At 29, tried lamotrigine. Further destroying my hair much like Adderall did. Tried finasteride - ruined my life (last year).
Fixing now... or trying to. Literally made my face look different and caused things that look like hypogonadism.
If you are healthy - stay away from such drugs especially if you already have neurodevelopmental/neuropsychiatric disorders.
I'm sure a lot of pro-med people here will disagree, but I have family members who are no more intelligent than me who are married with kids, and making 800k-2million a year. The difference between us isn't that I didn't work hard nor is it a lack of ability/intelligence. It's that I spent my 20's in hell, fixed it, was lured to try another med. Though dexedrine was working -- and no doctor believes lamotrigine can cause hair loss. And trust me: Drug-caused illness is even worse. If ADHD and Bipolar (and both) have increased suicide risks, what about adding a disease that no one knows about, that doctors don't believe in (at all), that changes one's genitals, eyes, eyesight, face, and ability to function? I'm lucky in that I've seen a lot of shyt in my life and am a fighter. Others (plenty have committed suicide) would be gone. I was close at times - thanks to finasteride. I was bedridden. I won't write here again, until I'm better.
By the way some of those family members I have are physicians, and trust me they don't "get PSSD", nor "PFS" (post finasteride syndrome). So if I was alone before... Well I was better off without taking lamotrigine and for sure finasteride. Fin inhibited UTG1A4 which metabolizes Lamotrigine or perhaps it was neurosteroid depletion which caused Lamo to stop working while I was on it.
I have neuro, psyche, and physical symptoms (like 20) because of this. It isn't in my head. I can literally see my picture from right before I quit to quitting finasteride, my eyes look different. My vision also is different, and I think slower. I'm getting a bit better - but I need it cured asap. Fuck all this.